# SDR C2XA06SH050

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 9,272 hours, 4,914 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: 14504980602
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - MAJOR - DURING C-CHECK THE RIGHT VERTICAL STABILIZER BEARING HOUSING WAS FOUND TO BE SCRATCHED AND CORRODED.  MAINTENANCE REMOVED THE DAMAGED AREA BY OVERSIZING THE HOUSING TO 58.000 (-0, +0.030) MM IAW EC 5510-0117.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
